# SDR SIMA200534705

- Difficulty date: December 2, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fs 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAME 20.  REMOVED THE CORROSION BY MAKING A CUT OUT.  PREPARED A DOUBLER, FILLER, PLATE AND TWO SHIMS.  REPAIR DONE IAW EMB SRM, SRM 145/1142 REV 31, CHAPTER 53-00-10.  (M)
